Vol. 6, No. 7, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
 
Author index
To appear
 
Other MSP journals
Higher-order Maass forms

Roelof Bruggeman and Nikolaos Diamantis

Vol. 6 (2012), No. 7, 1409–1458
Abstract

The spaces of Maass forms of even weight and of arbitrary order are studied. It is shown that, if we allow exponential growth at the cusps, these spaces are as large as algebraic restrictions allow. These results also apply to higher-order holomorphic forms of even weight.

Keywords
higher-order automorphic forms, Maass forms
Mathematical Subject Classification 2010
Primary: 11F12
Secondary: 11F37, 11F99, 30F35
Milestones
Received: 29 April 2011
Revised: 20 September 2011
Accepted: 27 October 2011
Published: 4 December 2012
Authors
Roelof Bruggeman
Mathematisch Instituut
Universiteit Utrecht
Postbus 80010
3508 TA Utrecht
Netherlands
Nikolaos Diamantis
School of Mathematical Science
University of Nottingham
Nottingham
NG7 2RD
United Kingdom